# SDR UALA2009051101328

- Difficulty date: May 9, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 54,000 hours, 37,398 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6.75 INCHES SCRATCH-GAUGE WITH 5.0 INCH X 7.0 INCH SMOOTH DENT. DENT STARTS 7.75 INCH AFT OF STA 480 AND 1.0 INCH BELOW STR 25L CENTERLINE RUNNING DOWN AND AFT TO A POINT 15.75 INCHES AFT OF STA 480 AND 5 INCHES BELOW STR 25L.   REMOVED DAMAGED SKIN AND LAID OUT REPAIR. REPAIRED IAW SRM 53-00-01 DETAIL XIX.
